# SDR CA120125001

- Difficulty date: January 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 69,035 hours
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4060
- Condition: Surges
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON FINAL APPROACH, CAPTAIN AND F/O OBSERVED THAT THE RIGHT HAND ENGINE WAS NOT RESPONDING PROPERLY TO THROTTLE INPUTS. EGT LIMITS EXCEEDED. ENGINE SURGING WAS NOTED AND PASSENGER REPORTED HAVING OBSERVED TORCHING.
